Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 16, NWS Lincoln, IL

March 28, 2018Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 28, 2018, 8:29 PM CDT for Crawford County, Jasper County, Illinois. It took effect at Mar 29, 2018, 10:33 AM CDT. It was in force for 69 hr.

The area

The outline as issued.

The facts

Issued
Mar 28, 2018, 8:29 PM CDT (01:29 UTC)
In effect from
Mar 29, 2018, 10:33 AM CDT
Expired
Apr 1, 2018, 7:45 AM CDT
In force
69 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 20.13 ft at Mar 30, 2018, 7:00 AM CDT.

actionminormoderate16182003/2903/3003/3104/0104/02
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

485 
WGUS43 KILX 290129
FLWILX


Flood Warning
National Weather Service Lincoln IL
829 PM CDT Wed Mar 28 2018

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC033-079-291528-
/O.NEW.KILX.FL.W.0016.180330T0300Z-180331T1800Z/
/STMI2.1.ER.180330T0300Z.180330T1800Z.180331T1200Z.NO/
829 PM CDT Wed Mar 28 2018

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Ste. Marie.
* From Thursday evening until Saturday afternoon.
* At 745 PM Wednesday the stage was 18.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 19.3 feet by Friday afternoon.The river will fall 
  below flood stage by Saturday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Ste. Marie        19  18.7 Wed 8 PM    19.2   19.0   17.3


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

DRH
9 follow-up statements
597 
WGUS83 KILX 291534
FLSILX


Flood Statement
National Weather Service Lincoln IL
1034 AM CDT Thu Mar 29 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-300533-
/O.EXT.KILX.FL.W.0016.180329T1533Z-180331T1400Z/
/STMI2.1.ER.180329T0907Z.180330T0000Z.180331T0800Z.NO/
1034 AM CDT Thu Mar 29 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* From this morning until Saturday morning.
* At  945 AM Thursday the stage was 19.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by 
  early tomorrow morning. The river will fall below flood stage early
  Saturday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Ste. Marie        19  19.3 Thu 10 AM   19.6   18.8   16.6


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-300533-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180403T0800Z/
/LAWI2.1.ER.180328T1530Z.180331T0600Z.180403T0200Z.NO/
1034 AM CDT Thu Mar 29 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Monday night.
* At  945 AM Thursday the stage was 31.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.3 feet by 
  early Saturday morning. The river will fall below flood stage 
  Monday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  31.3 Thu 10 AM   32.8   33.2   32.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

jrp
074 
WGUS83 KILX 292012
FLSILX


Flood Statement
National Weather Service Lincoln IL
312 PM CDT Thu Mar 29 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-301012-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0900Z/
/STMI2.1.ER.180329T0907Z.180330T0600Z.180401T0300Z.NO/
312 PM CDT Thu Mar 29 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until late Saturday night.
* At  245 PM Thursday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by 
  tomorrow morning. The river will fall below flood stage Saturday 
  evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Ste. Marie        19  19.7 Thu 3 PM    19.9   19.5   18.6


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-301012-
/O.CON.KILX.FL.W.0014.000000T0000Z-180403T0800Z/
/LAWI2.1.ER.180328T1530Z.180331T0600Z.180403T0200Z.NO/
312 PM CDT Thu Mar 29 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Monday night.
* At  245 PM Thursday the stage was 31.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.3 feet by 
  early Saturday morning. The river will fall below flood stage 
  Monday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  31.7 Thu 3 PM    32.8   33.2   32.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
542 
WGUS43 KILX 300013
FLWILX


Flood Warning
National Weather Service Lincoln IL
713 PM CDT Thu Mar 29 2018

...Forecast flooding changed from Minor to Moderate severity for the 
following river in Illinois...
  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC033-079-301412-
/O.CON.KILX.FL.W.0016.000000T0000Z-180401T0900Z/
/STMI2.2.ER.180329T0907Z.180330T0600Z.180401T0300Z.NO/
713 PM CDT Thu Mar 29 2018

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Embarras River at Ste. Marie.
* Until late Saturday night.
* At  645 PM Thursday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Ste. Marie        19  19.9 Thu 7 PM    20.2   19.5   18.6


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

25
286 
WGUS83 KILX 300138
FLSILX


Flood Statement
National Weather Service Lincoln IL
838 PM CDT Thu Mar 29 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-301538-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180402T1312Z/
/STMI2.2.ER.180329T0907Z.180331T0000Z.180402T0712Z.NO/
838 PM CDT Thu Mar 29 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until Monday morning.
* At  745 PM Thursday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by 
  early Saturday morning. The river will fall below flood stage early
  Monday morning.
* Impact...At 21.0 feet...Water overtops a few private levees in the 
  Ste. Marie area.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Ste. Marie        19  19.9 Thu 8 PM    20.4   20.6   20.0


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-301538-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T0700Z/
/LAWI2.1.ER.180328T1530Z.180401T1800Z.180406T0100Z.NO/
838 PM CDT Thu Mar 29 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday April 06.
* At  745 PM Thursday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.6 feet by 
  Sunday afternoon. The river will fall below flood stage Thursday 
  evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  32.2 Thu 8 PM    33.4   34.8   35.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
469 
WGUS83 KILX 301539
FLSILX


Flood Statement
National Weather Service Lincoln IL
1039 AM CDT Fri Mar 30 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-310539-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0900Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T0300Z.NO/
1039 AM CDT Fri Mar 30 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until late Saturday night.
* At  945 AM Friday the stage was 20.1 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Impact...At 21.0 feet...Water overtops a few private levees in the 
  Ste. Marie area.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Ste. Marie        19  20.1 Fri 10 AM   19.7   18.3   15.4


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-310539-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180405T1912Z/
/LAWI2.1.ER.180328T1530Z.180401T1800Z.180405T1312Z.NO/
1039 AM CDT Fri Mar 30 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Thursday afternoon.
* At  945 AM Friday the stage was 33.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.5 feet by 
  Sunday afternoon. The river will fall below flood stage Thursday 
  morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  33.8 Fri 10 AM   34.9   35.4   35.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

jrp
049 
WGUS83 KILX 310229
FLSILX

Flood Statement
National Weather Service Lincoln IL
929 PM CDT Fri Mar 30 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-311629-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0800Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T0200Z.NO/
929 PM CDT Fri Mar 30 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until late Saturday night.
* At 845 PM Friday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage Saturday 
  evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Ste. Marie        19  19.7 Fri 9 PM    19.6   18.3   16.3


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-311629-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T0300Z/
/LAWI2.1.ER.180328T1530Z.180401T0000Z.180405T2100Z.NO/
929 PM CDT Fri Mar 30 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Thursday evening.
* At 845 PM Friday the stage was 35.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.8 feet by 
  early Sunday morning. The river will fall below flood stage 
  Thursday afternoon.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  35.0 Fri 9 PM    35.4   35.8   35.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

EJL
815 
WGUS83 KILX 311444
FLSILX


Flood Statement
National Weather Service Lincoln IL
944 AM CDT Sat Mar 31 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-010130-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0130Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180331T1930Z.NO/
944 AM CDT Sat Mar 31 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until this evening.
* At  845 AM Saturday the stage was 19.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  19.3 Sat 9 AM    17.8   15.5   13.6


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-010443-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T0900Z/
/LAWI2.1.ER.180328T1530Z.180401T0600Z.180406T0300Z.NO/
944 AM CDT Sat Mar 31 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Thursday night.
* At  845 AM Saturday the stage was 35.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.1 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Thursday evening.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  35.8 Sat 9 AM    36.1   35.4   34.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

jrp
801 
WGUS83 KILX 010127
FLSILX

Flood Statement
National Weather Service Lincoln IL
827 PM CDT Sat Mar 31 2018

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-011527-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T2100Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T1500Z.NO/
827 PM CDT Sat Mar 31 2018

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until Sunday afternoon.
* At 745 PM Saturday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  19.1 Sat 8 PM    19.1   17.8   15.8


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-011527-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T1912Z/
/LAWI2.1.ER.180328T1530Z.180401T0600Z.180406T1312Z.NO/
827 PM CDT Sat Mar 31 2018

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday afternoon.
* At 745 PM Saturday the stage was 36.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.3 feet by 
  tomorrow morning, then start cresting. Then a slow fall is 
  forecast.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  36.2 Sat 8 PM    36.3   35.8   34.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

EJL
830 
WGUS83 KILX 011245
FLSILX


Flood Statement
National Weather Service Lincoln IL
745 AM CDT Sun Apr 1 2018

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC033-079-011315-
/O.CAN.KILX.FL.W.0016.000000T0000Z-180401T2100Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T0830Z.NO/
745 AM CDT Sun Apr 1 2018

The Flood Warning is cancelled for
  The Embarras River at Ste. Marie.
* At  645 AM Sunday the stage was 18.9 feet.
* Flood stage is 19.0 feet.
* Fell below flood stage at  330 AM Sunday.
* Forecast...The river will continue to fall to 17.8 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Ste. Marie        19  18.9 Sun 7 AM    17.8   15.8   13.7


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

Bak

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 28, 6:59 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 28, 6:59 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
659 PM CDT Wed Mar 28 2018

.SHORT TERM...(This evening through Thursday)
ISSUED AT 323 PM CDT Wed Mar 28 2018

A weak disturbance embedded in SW flow ahead of the main upper
level trough approaching from the west has developed an increasingly
sizable area of showers mainly west of I-55 and moving
northeastward this afternoon. Additional showers will be developing
this evening as the associated front, currently from Ontario into
eastern Nebraska, edges closer. Increasingly widespread and heavier
showers will develop into Thursday morning as a disturbance tracks
northeast out of Texas into Southern Illinois. Rain should depart to
the east Thursday evening, resulting in rainfall amounts from just a
few tenths of an inch west of the Illinois River upward to around an
inch south of I-70. With the damp and stagnant conditions and
frontal zone moving through central IL overnight, have included
patchy fog starting after midnight in most areas southeast of the
Illinois River. Temperatures still mild overnight, ranging from 39
in Galesburg to 50 in Lawrenceville, then a bit cool Thursday with
highs from around 50 over most of central IL to 56 in Lawrenceville.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 323 PM CDT Wed Mar 28 2018

A persistent broad trough over the central and eastern U.S. will
dominate the weather pattern for the upcoming week. Numerous
disturbances embedded in this trough will potentially affect central
and southeast Illinois with periodic precipitation chances, while
the temperatures will remain cool for the season.

The first disturbance looks to be a fairly deep surface low passing
through the upper Midwest Saturday and dragging a cold front through
central and southeast IL. Have chance to likely PoPs for this period
in central IL. Highs in the 50s Friday and Saturday will be followed
by much cooler temperatures Sunday maxing out around 40 over most of
the area Easter Sunday afternoon, after chilly morning lows in the
20s and brisk NW winds.

The next disturbance is a low amplitude wave that looks to primarily
target southern portions of Illinois perhaps late Sunday afternoon
into Sunday night. There are still considerable model discrepancies
on the track of this feature and how far north into Illinois the
precipitation spreads.

With the upper level pattern remaining troughy over the midwest into
next week, have periodic precipitation chances through early next
week, although timing and specifics are to far out for high
predictability. Keeping highs in the low 50s due to the continued
cool generally WNW flow pattern.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 655 PM CDT Wed Mar 28 2018
Conditions across ILX terminals this morning mostly on the
MVFR/IFR break. In btwn two boundaries as a disturbance moves
through Central IL, with low stratus, showers, and reduced visbys.
Conditions not anticipated to improve until the very end of the
TAF pd. One round of rain pushing off to the NE with another
right behind it to the SW. Drop to IFR through much of the
overnight hours. Fog may end up dropping the categories even
further, but confidence on locations is lacking.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...37
LONG TERM...37
AVIATION...HJS
Hazardous weather outlook, Mar 28, 2:46 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
246 PM CDT Wed Mar 28 2018

ILZ027>031-037-038-291215-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
246 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ036-040-041-047-049-050-291215-
Cass-Fulton-Mason-Morgan-Schuyler-Scott-
246 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Flooding will continue along the lower reaches of the Illinois
River from Havana southward through at least the middle of next
week.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ042>046-048-051>057-061-291215-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Menard-Moultrie-Piatt-Sangamon-Shelby-Vermilion-
246 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Minor flooding will continue along portions of the Sangamon
River basin near Monticello through this Easter weekend.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ062-063-066>068-071>073-291215-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
246 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Minor flooding will continue for the next several days for areas
along the Wabash, Little Wabash and Embarras rivers.

Another wave of low pressure will pass to our south during tonight
spreading more rain back into southeast Illinois.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Light to moderate rain will be likely into Thursday evening with
rainfall totals ranging from three quarter to 1 inch over
southeast Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

07

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.